# SDR CALA2025040803621

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 30,543 hours, 11,274 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE IS LOOSE FA UPDATED THAT DOOR IS NOT LOOSE JUST AS EXTRA SLACK UNDER GIRTBAR. AFTER FURTHER INSPECTION NO DEFECTS NOTED DOOR OPERATES NORMAL AND SLIDE PACK DOES NOT MAKE CONTACT WITH DOOR SILL.
